# SDR MWEA020670

- Difficulty date: November 8, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 80,466 hours, 90,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 59101413
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DOUBLER AT HANDLE IS CRACKED.  --  FABRICATED NEW REPAIR DOUBLER, INSTALLED NEW DOUBLER.
